# SDR FDEA201407302004

- Difficulty date: July 30, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351111
- Condition: Damaged
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAD A LIGHTNING STRIKE AT BS 1400 - 1420 BETWEEN STRINGER 27 - 28L.  REPAIRED IAW EA F-5310-T0310066 PART 1.    REPAIR CLASSIFIED AS MAJOR.
